# SDR SWAA2021081095303

- Difficulty date: July 15, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 48,099 hours, 24,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SHIELD AT AFT CARGO BAY BS767 - BS787 RBL21 WL157. ; / [01] EVALUATED ACB SHIELD BS767-787 RBL21 WL157 AND FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ON SRM 53-60-15-1A-1; PART REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 PART 9C; [02] REMOVED ACB SHIELD BS767-787 RBL21 WL157 IAW SRM 51-40-02-0G-0; [03] VERIFIED EVALUATED ACB SHIELD BS767-787 RBL21 WL157 AND FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ON SRM 53-60-15-1A-1; PART REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 PART 9C; [04] RECIVED NEW SHIELD ITEM 7531132 P/N 146A8127-12 LOCATED AND DRILLED NEW SHIELD AT BS 767 - BS 787; RBL21; WL 157 ; IAW B 737-700 SRM 51-40-05-OG-0 DWG 146A0081.-; [05] UPDATED PARTS USAGE; [06] INSPECTED RECIVED NEW SHIELD ITEM 7531132 P/N 146A8127-12 LOCATED AND DRILLED NEW SHIELD AT BS 767 - BS 787; RBL21; WL 157 ; IAW B 737-700 SRM 51-40-05-OG-0 DWG 146A0081.-; [07] APPLIED ONE COAT OF BMS10-11 TYPE II ENAMEL ON NEW SHIELD PER SOPM 20-41-02 ; OK TO INSTALL; [08] VERIFIED APPLICATION OF ONE COAT OF BMS10-11 TYPE II ENAMEL ON NEW SHIELD PER SOPM 20-41-02 ; OK TO INSTALL; [09] INTALED NEW SHIELD AT AFT BS 7767 RBL 21 WL157 IWA 737-700 SRM 51-40-02-GO-0 DWG 146A081.ALL REQUIRED MAINTENANC ACTION ARE COMPLETE = REQUEST FINAL BUYOFF.-; [10] VERIFIED ACTION 9; [11] VERIFIED ACTION 9; [12] CORRECTION FOR CORRECTIVE ACTION 9: INSTALLED NEW SHIELD AT BS 767-787 RBL 21; WL 157 PER AMM 51-40-02-0G-0 AND DWG 146A0081
